Hail, Mercer
- When
- June 10, 12:40 PM EST
- Where
- Mercer County, Sharon
- Measured
- 0.88 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 41.250, -80.500
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before the first event at Jun 10, 9:11 AM EST, 3 hours 29 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PITTSBURGH PA 1011 AM EDT FRI JUN 10 2005 .SHORT TERM (REST OF TODAY)... MORNING ZONE UPDATE TO CLEAN UP WORDING IN FIRST PERIOD TO ELIMINATE BR/HZ AND SLGT CHC RW/TSTMS BEFORE NOON. REST OF FCST UNCHANGED ATTM. && .PREVIOUS DISCUSSION... (ISSUED 325 AM EDT FRI JUN 10 2005) SHORT TERM (TODAY THROUGH SUNDAY NIGHT)... IN THE NEAREST SHORT TERM SOME CONCERN ABOUT OUTLFOW BOUNDARY FROM ONGOING CONVECTION IN NE OHIO MAKING IT DOWN TO MY NORTHERN TIERS THIS MORNING. MAY TEND TO WASH OUT AS IT ENCOUNTERS RIDGE BUT WITH BOUNDARIES FROM EARLIER CONVECTION STILL IN PLACE FELT PRUDENT IN PITTING IN SLIGHT CHC THERE. OTHERWISE MORE OF THE SAME WITH SUBTROPICAL RIDGE AND WEAK VORT MAXES PROVIDING MOISTURE AND LIFT FOR MAINLY AFTN AND EVENING CONVECTION THROUGH SUNDAY. FOR POPS WENT SIMILAR TO YESTERDAY WITH RIDGES HAVING HIER CHC POPS WITH EXTRA LIFT. TEMPS TOWARD WARMER FWC NOS. OUT N LONG TERM (MONDAY THROUGH THURSDAY)... THIS PERIOD REMAINS UNCHANGED AS IT INVOLVES THE FUTURE MOVEMENT OF THE REMNANTS OF ARLENE AS IT MOVES INLAND AND UP THE TENNESSEE VALLEY. FOR NOW CHCS WILL SUFFICE FOR THESE PERIODS AS THE FUTURE TRACK OF THE MOISTURE ASSOCIATED WITH IT REMAINS UNCERTAIN AND MANY MORE RUNS WILL BE EXAMINED FOR ANY TRENDS. AVIATION... A LITTLE MORE FOG OR HAZE IN THE NEXT FEW HRS VS 24HR AGO. NGM POPS ARE ABOUT 40% WHILE GFS ARE 70% FOR TDA, MUCH LIKE YDA. YET NO TSTMS DEVELOPED IN THIS CWA. I AM UNABLE TO DETERMINE WHERE TSTMS WILL POP UP THIS AFTN, BUT INDICATED SOME VC TS IN SOME TAFS IN THE AFTN. VERY LTL MOISTURE FLUX IN THIS CWA---MOST OF IT JUST SE OF MGW, AS WAS INDICATED YDA FROM NAM MODEL. TRANQUILL CONDS RETURN AFT 01 OR 02Z TONIGHT. PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 511 AM EDT FRI JUN 10 2005 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023- 029>032-WVZ001>004-012-021>023-041-101100- ALLEGHENY PA-ARMSTRONG PA-BEAVER PA-BELMONT OH-BROOKE WV-BUTLER PA- CARROLL OH-CLARION PA-COLUMBIANA OH-COSHOCTON OH-FAYETTE PA- FOREST PA-GARRETT MD-GREENE PA-GUERNSEY OH-HANCOCK WV-HARRISON OH- INDIANA PA-JEFFERSON PA-JEFFERSON OH-LAWRENCE PA-MARION WV- MARSHALL WV-MERCER PA-MONONGALIA WV-MONROE OH-MUSKINGUM OH-NOBLE OH- OHIO WV-PRESTON WV-TUCKER WV-TUSCARAWAS OH-VENANGO PA-WASHINGTON PA- WESTMORELAND PA-WETZEL WV- 511 AM EDT FRI JUN 10 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN PENNSYLVANIA EAST CENTRAL OHIO...NORTHERN WEST VIRGINIA AND GARRETT COUNTY MARYLAND. .DAY ONE...TODAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The Pittsburgh radar (KPBZ), 83 km away, was scanning. The volume nearest the first event began at 17:38 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Pennsylvania in 2005Every state in 2005This day in weather historyWarnings in Pennsylvania, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5455480.